MathSciNet Relay Station
MathSciNet bibliographic data
MR2121895 60E15 (26D15 49L20 94A17)
Ledoux, Michel A (one-dimensional) free Brunn-Minkowski inequality. C. R. Math. Acad. Sci. Paris 340 (2005), no. 4, 301–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement